# SDR AALA202204127849

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 75,069 hours, 29,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EXIT SIGN BULBS BURNED OUT. RELAMPED R1 EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-20-00.
